Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 72, NWS Miami, FL

June 12, 2007Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 7:24 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 7:24 PM EDT (23:24 UTC)
Expired
Jun 12, 2007, 8:03 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Collier County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 122325
SVRMFL
FLC021-130015-
/O.NEW.KMFL.SV.W.0072.070612T2324Z-070613T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
724 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 815 PM EDT

* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF MONROE STATION MOVING SOUTH AT 10 TO 15 MPH.

* THE STORM WILL AFFECT...
  OASIS RANGER STATION
  US 41

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2592 8107 2604 8107 2604 8090 2583 8090
      2583 8110 2589 8110

$$

BAXTER
1 follow-up statement
000
WWUS52 KMFL 130003
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
803 PM EDT TUE JUN 12 2007

FLC021-130013-
/O.CAN.KMFL.SV.W.0072.000000T0000Z-070613T0015Z/
COLLIER FL-
803 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED AREA.
THUS THE SEVERE THUNDERSTORM WARNING HAS BEN CANCELLED FOR SOUTHEASTERN
COLLIER COUNTY.

LAT...LON 2592 8107 2604 8107 2604 8090 2583 8090
      2583 8110 2589 8110

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 12, 2:10 PM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT TUE JUN 12 2007

.SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES
TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY
SLIDES SOUTH AS WELL.

&&

.DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME
MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE
EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS
CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE
LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS
THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND
CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH
INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE
TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE
INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF
THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND
THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE
SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES
THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY
ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE
GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH
SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES
ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH
FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT
BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND
OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT
THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE
CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER
2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED
THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA.

&&

.AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST
19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND
REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON
HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE
OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY
LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY
STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT
TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD
LATE AFTERNOON  AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN
BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN
FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED.

&&

.MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS
CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO
REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR
LESS THROUGH THE PERIOD

&&

.FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE
CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  86  74  85 / 30 50 30 20
FORT LAUDERDALE  74  86  73  84 / 30 40 20 20
MIAMI            74  88  74  87 / 30 40 20 20
NAPLES           74  88  71  88 / 20 30 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...04/AT
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
538 AM EDT TUE JUN 12 2007

FLZ063-066>075-168-172>174-122130-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
538 AM EDT TUE JUN 12 2007

...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT
TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE
WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE
THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR
AREA, SEEK SHELTER IMMEDIATELY.

WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS
ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES.

HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT
LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN
STRONGER STORMS.

TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY
DEVELOP WITH ANY THUNDERSTORM TODAY.

WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH
CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE
CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND
BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN
WEAK SHOWERS, AND WITH LITTLE OR NO WARNING.

FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY.
THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY
AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF
THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE
FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY
THROUGH MONDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND
HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Local storm report, Jun 12, 5:11 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             PALM BEACH GARDENS      26.83N 80.10W
06/12/2007  E0.88 INCH       PALM BEACH         FL   PUBLIC

0350 PM     HAIL             3 WNW CORAL GABLES      25.75N 80.32W
06/12/2007  E0.88 INCH       MIAMI-DADE         FL   PUBLIC

            HALF INCH TO NICKEL SIZE HAIL REPORTED ALONG PALMETTO
            EXPRESSWAY BETWEEN TAMIAMI TRAIL AND BIRD ROAD.

0359 PM     TSTM WND GST     3 SW KENDALL            25.65N 80.36W
06/12/2007  E60.00 MPH       MIAMI-DADE         FL   AMATEUR RADIO

            REPORTED IN THE FALLS AREA AT SW 102 AVE AND SW 128 ST.
            SMALL TABEBUIA TREE BLOWN DOWN.

&&

MOLLEDA
Special weather statement, Jun 12, 6:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
601 PM EDT TUE JUN 12 2007

FLZ066-070-122230-
HENDRY FL-INLAND COLLIER COUNTY FL-
601 PM EDT TUE JUN 12 2007

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FELDA...OR 7 MILES NORTH OF IMMOKALEE...
MOVING SOUTH AT 10 MPH.

MOTORISTS ALONG STATE ROAD 29 BETWEEN FELDA AND IMMOKALEE WILL
ENCOUNTER THIS STRONG THUNDERSTORM.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

DG
Special weather statement, Jun 12, 6:19 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT TUE JUN 12 2007

FLZ071-072-122315-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
619 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD COUNTY...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF HOLEY LAND WILDLIFE
MANAGEMENT AREA MOVING SOUTH AT 25 MPH. THESE STORMS WILL AFFECT US 27
BETWEEN I-75 TO THE COUNTY LINE OF BROWARD AND MIAMI-DADE COUNTY.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL
UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Special weather statement, Jun 12, 6:19 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT TUE JUN 12 2007

FLZ071-072-122315-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
619 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD COUNTY...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF HOLEY LAND WILDLIFE
MANAGEMENT AREA MOVING SOUTH AT 25 MPH. THESE STORMS WILL AFFECT US 27
BETWEEN I-75 TO THE COUNTY LINE OF BROWARD AND PALM BEACH COUNTY LINE.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL
UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Local storm report, Jun 12, 6:28 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             3 SW VIRGINIA GARDENS   25.78N 80.33W
06/12/2007  E0.75 INCH       MIAMI-DADE         FL   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL AT THE MALL OF THE
            AMERICAS.

&&

DG
Special weather statement, Jun 12, 6:48 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
648 PM EDT TUE JUN 12 2007

FLZ070-122345-
INLAND COLLIER COUNTY FL-
648 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS APPROACHING EASTERN COLLIER COUNTY...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER
OF STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BIG CYPRESS SEMINOLE INDIAN
RESERVATION MOVING SOUTH TO SOUTHEAST AT 20 MPH. THESE STORMS WILL AFFECT
I-75 OVER EASTERN COLLIER COUNTY DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP
TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:10 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry25 min
Jun 12, 3:09 PM EDTMarine Weather StatementMFL66 min
Jun 12, 3:30 PM EDTSpecial Marine WarningMFL60 min
Jun 12, 3:38 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 12, 3:55 PM EDTSpecial Marine WarningMFL2 hr
Jun 12, 4:17 PM EDTSpecial Marine WarningMFL88 min
Jun 12, 4:17 PM EDTSpecial Marine WarningMFL58 min
Jun 12, 4:28 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
Jun 12, 5:03 PM EDTSevere Thunderstorm WarningMFLPalm Beach57 min
Jun 12, 5:09 PM EDTMarine Weather StatementMFL36 min
Jun 12, 5:11 PM EDTSpecial Marine WarningMFL2 hr
Jun 12, 5:15 PM EDTSevere Thunderstorm WarningMFLCollier60 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningMFLMonroe53 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningMFLPalm Beach35 min
Jun 12, 6:46 PM EDTMarine Weather StatementMFL59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.